Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Green Bay, WI

August 29, 2014Lincoln County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 29, 2014, 7:26 PM CDT for Lincoln County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2014, 7:26 PM CDT (00:26 UTC)
Expired
Aug 29, 2014, 7:54 PM CDT
In force
28 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, WI

The radar

The Green Bay radar (KGRB), 160 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1982 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1982 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS53 KGRB 300026
SVRGRB
WIC069-300115-
/O.NEW.KGRB.SV.W.0036.140830T0026Z-140830T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
726 PM CDT FRI AUG 29 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 815 PM CDT

* AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW WOOD
  WILDLIFE AREA...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BILL CROSS RAPIDS WILDLIFE AREA...OTIS AND IRMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4547 8966 4522 8953 4520 8995 4533 9001
TIME...MOT...LOC 0025Z 255DEG 18KT 4527 8985

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

TE
2 follow-up statements
651 
WWUS53 KGRB 300038
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 PM CDT FRI AUG 29 2014

WIC069-300115-
/O.CON.KGRB.SV.W.0036.000000T0000Z-140830T0115Z/
LINCOLN WI-
738 PM CDT FRI AUG 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 815 PM CDT...

AT 737 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
COUNCIL GROUNDS STATE PARK...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
IRMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4521 8983 4537 8988 4547 8966 4522 8953
TIME...MOT...LOC 0038Z 247DEG 22KT 4531 8972

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

TE
776 
WWUS53 KGRB 300054
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
754 PM CDT FRI AUG 29 2014

WIC069-300105-
/O.CAN.KGRB.SV.W.0036.000000T0000Z-140830T0115Z/
LINCOLN WI-
754 PM CDT FRI AUG 29 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4521 8983 4537 8988 4547 8966 4522 8953
TIME...MOT...LOC 0055Z 247DEG 22KT 4535 8958

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:28 PM CDT, 58 minutes earlier.

Area forecast discussion, Aug 29, 6:28 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT FRI AUG 29 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 243 PM CDT FRI AUG 29 2014

THE MAIN FCST FOCUS CONTS TO BE THE HEAVY RAIN POTENTIAL OVER THE
NEXT 24 HOURS AS A MOISURE-LADEN ATMOSPHERE AWAITS A TRIGGER.

THE 19Z MSAS SFC ANALYSIS INDICATED A BROAD AREA OF WEAK LOW PRES
OVER THE UPR MS VALLEY. A WRMFNT EXTENDED EWD THRU CNTRL WI...
WHILE A CDFNT STRETCHED SW FROM CNTRL MN TO CNTRL NEBRASKA. MUCH
OF NE WI RESIDED IN A QUIET ZONE BETWEEN PCPN TO THE NORTH
ASSOCIATED WITH THE 8H WRMFNT...PCPN TO THE WEST ASSOCIATED WITH
THE SFC LOW/CDFNT AND PCPN TO THE SOUTH AND EAST ASSOCIATED WITH A
SHORTWAVE. THE LACK OF PCPN HAS ALLOWED FOR SOME CLEARING TO TAKE
PLACE WITH SOME LOCATIONS SOARING INTO THE 80S.

SHWRS AND TSTMS ARE STILL EXPECTED TO OVERSPREAD THE REGION THIS
EVENING AS THE WEAK SFC LOW/ASSOCIATED CDFNT MOVE INTO THE WRN
GREAT LAKES...WITH A TRAILING SHORTWAVE TROF PUSHING INTO THE UPR
MS VALLEY/MIDWEST. PLENTY OF LOW-LEVEL MOISTURE IN PLACE OVER NE
WI WITH DEW POINTS IN THE 60S TO AROUND 70 DEGS AND PW VALUES AT
1.5"+. AIR MASS TO ALSO BE UNSTABLE THIS EVENING WITH CAPES
BETWEEN 1K AND 2K J/KG AND LI'S AROUND -5...ALTHO INSTABILITY WL
WEAKEN A BIT UPON SUNSET. NEVERTHELESS...EXPECT TO SEE PCPN EXPAND
IN COVERAGE THIS EVENING...ESPECIALLY AS A JET STREAK LIFTS NE
FROM THE MIDWEST AND CREATES A COUPLED JET STRUCTURE WITH ANOTHER
JET MAX OVER CNTRL ONTARIO. IN GENERAL...ANTICIPATE PCPN AMOUNTS
TO AVERAGE IN THE 0.50 TO 1" RANGE...BUT WITH SO MUCH MOISTURE IN
THE AIR...WOULD NOT BE SURPRISED TO SEE SOME TOTALS SURPASS 1.5"
BY DAYBREAK. AN ESF HAS ALREADY BEEN ISSUED HIGHLIGHTING THE
THREAT FOR HEAVY RAIN AND POSSIBLE FLOODING OF URBAN AREAS/NEAR
RIVERS AND STREAMS. MILD NGT ON TAP WITH MIN TEMPS ONLY IN THE LWR
TO MID 60S NORTH...MID TO UPR 60S SOUTH.

SHWRS/TSTMS TO BE ONGOING INTO SAT AS THE CDFNT DRIVES THRU THE
REST OF WI ACCOMPANIED BY THE SHORTWAVE TROF. EVEN THO WE LOSE THE
UPR JET SUPPORT...THERE IS STILL PLENTY OF LIFT (CDFNT)...FORCING
(TROF) AND MOISTURE AVAILABLE FOR PCPN TO CONT THRU SAT MORNING
BEFORE GRADUALLY DIMINISHING FROM WEST TO EAST DURING THE
AFTERNOON. ANOTHER ONE-QUARTER TO ONE-HALF INCH OF RAINFALL IS
POSSIBLE WHICH COULD AGGRAVATE ANY FLOODING (IF THERE IS ANY). MAX
TEMPS ARE EXPECTED TO RANGE FROM AROUND 70 DEGS NORTH TO THE UPR
70S SOUTH.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 243 PM CDT FRI AUG 29 2014

PCPN TRENDS FOR THE END OF THE LABOR DAY WEEKEND WILL BE THE
MAIN FCST CONCERN FOR THE EXTENDED PERIOD.

WILL MAINTAIN SMALL POPS OVER FAR NE WI SATURDAY EVENING...AS A
S/W TROF MOVES THROUGH...BUT WEAK RIDGING ALOFT SHOULD BRING DRY
CONDITIONS OVERNIGHT INTO SUNDAY. PATCHY FOG IS ANTICIPATED SAT
NGT...AS WINDS DECREASE AND PARTIAL CLEARING OCCURS. PCPN SHOULD
MOVE INTO NW WI LATE SUNDAY AFTERNOON...AS A LOW-LEVEL JET BECOMES
FOCUSED THERE...BUT WILL CONTINUE TO HOLD OFF POPS FOR OUR WSTRN
COUNTIES UNTIL EVG. WAA AND PARTLY CLOUDY SKIES SHOULD ALLOW TEMPS
TO WARM INTO THE UPPER 70S AND LOWER 80S AT MOST LOCATIONS.

A S/W TROF AND UPPER LEVEL JET ENERGY WILL APPROACH THE REGION
SUNDAY NIGHT...WITH A 40-50 KT LLJ RAMPING UP AHEAD OF THE
ADVANCING COLD FRONT. MOST OF THE DYNAMICS WILL MOVE THROUGH LATE
SUNDAY NIGHT AND MONDAY MORNING...SO THE HIGHEST POPS (LIKELY) AND
QPF WILL BE FOCUSED DURING THAT TIME FRAME. SUSPECT THAT ABUNDANT
CLOUD COVER AND WIDESPREAD SHOWER ACTIVITY WILL LIMIT INSTABILITY
ON MONDAY...SO NOT EXPECTING ANY ORGANIZED SEVERE THUNDERSTORMS...
DESPITE THE PASSAGE OF THE COLD FRONT. TORRENTIAL RAINFALL AND
GUSTY WINDS MAY ACCOMPANY THE STRONGER STORMS. HAVE LOWERED POPS
ON MONDAY AFTERNOON...AS THE BEST S/W ENERGY TRACKS THROUGH THE
LAKE SUPERIOR REGION...AND A DRY SLOT PUNCHES INTO THE FORECAST
AREA.

FAST ZONAL FLOW WILL SET UP OVER THE WESTERN GREAT LAKES FOR THE
REST OF THE WEEK. A WEAK S/W TROF MAY BRING ISOLD/SCT SHOWERS ON
TUESDAY...BUT TUESDAY NIGHT AND WEDNESDAY LOOK DRY. MODELS ALL
SUGGEST THAT A WEST-EAST ORIENTED FRONTAL BOUNDARY WILL SET UP
ACROSS THE REGION FOR THE END OF THE WEEK...BUT THE POSITION AND
MOVMT OF THE BOUNDARY VARIES FROM MODEL TO MODEL. THE PRESENCE OF
THE BOUNDARY...PLUS THE RETURN OF A MOIST AND UNSTABLE AIR
MASS...SUPPORTS THE MENTION OF CHC POPS THURSDAY INTO FRIDAY.
CONFIDENCE IN THE OVERALL DETAILS IS LOW.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 614 PM CDT FRI AUG 29 2014

LINE OF STORMS NOW MOVING INTO WESTERN CWA AHEAD OF COLD FRONT
THAT IS EXPECTED TO PASS THROUGH THE CWA EARLY MORNING. HEAVY RAIN
IS MAIN ISSUE...THOUGH WEAKENING PRESSURE PATTERN WITH SURFACE LOW
MOVING THROUGH AFTER LINE TO BRING IFR/LIFR CIGS VSBYS AT TIMES
OVERNIGHT.&&

.HYDROLOGY...
ISSUED AT 243 PM CDT FRI AUG 29 2014

HAVE ALREADY ISSUED THE HYDROLOGIC OUTLOOK WITH THE CONCERN OF
FLOODING OF URBAN AREAS/RIVERS AND STREAMS FOR TNGT INTO SAT.
THERE IS PLENTY OF MOISTURE IN THE ATM FOR SHWRS/TSTMS TO FEED OFF
OF AND WITH POSSIBLE TRAINING OF PCPN...RAINFALL AMOUNTS COULD BE
QUITE IMPRESSIVE BY THE TIME THE PCPN DIMINISHES LATE SAT/SAT NGT.
MOST OF NE WI WL END UP WITH BETWEEN 1 TO 2 INCHES OF RAIN WITH
LOCALLY HIGHER AMOUNTS POSSIBLE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ022-
040-050.
&&

SHORT TERM.....AK
LONG TERM......TSK
AVIATION.......TE
HYDROLOGY......AK
Hazardous weather outlook, Aug 29, 3:04 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT FRI AUG 29 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
304 PM CDT FRI AUG 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION.
WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...TORRENTIAL
RAINFALL AND LOCALIZED URBAN AND SMALL STREAM FLOODING WILL BE
POSSIBLE...ESPECIALLY IN CENTRAL AND NORTH CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY ON SATURDAY...AND AGAIN SUNDAY
NIGHT INTO MONDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME...BUT LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE LIKELY.

THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY INTO FRIDAY...BUT
IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS
SHOULD RELAY REPORTS OF HEAVY RAINFALL AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-302015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
304 PM CDT FRI AUG 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL MAY AFFECT THE AREA...AND POSE A
THREAT TO MARINERS. PATCHY DENSE MARINE FOG COULD ALSO CAUSE
NAVIGATION PROBLEMS AT TIMES.

A SMALL CRAFT ADVISORY IS IN EFFECT ON LAKE MICHIGAN...FOR GUSTY
SOUTH WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORMS ARE LIKELY ON SATURDAY...AND AGAIN ON
MONDAY. THE STORMS MAY PRODUCE TORRENTIAL RAINFALL AND GUSTY
WINDS...AND POSE A THREAT TO MARINERS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY INTO FRIDAY.

AK/TSK

In the hours before

Special weather statement, Aug 29, 5:16 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT FRI AUG 29 2014

WIZ005-010-292315-
ONEIDA-VILAS-
516 PM CDT FRI AUG 29 2014

...STRONG THUNDERSTORM MOVING INTO WESTERN VILAS COUNTY...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN PRICE COUNTY...MOVING EAST AT
45 MPH.

WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  LAC DU FLAMBEAU BY 525 PM CDT...
  BOULDER JUNCTION BY 545 PM CDT...

OTHER SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTH-CENTRAL
WISCONSIN BETWEEN THROUGH 7 PM. SOME OF THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING GUSTY WINDS TO OVER 40 MPH...BRIEF HEAVY RAIN
AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

ECKBERG
Special weather statement, Aug 29, 5:30 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT FRI AUG 29 2014

WIZ030-035-036-292330-
MARATHON-PORTAGE-WOOD-
530 PM CDT FRI AUG 29 2014

...THUNDERSTORMS ACROSS WOOD COUNTY.

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF WISCONSIN RAPIDS...MOVING
NORTHEAST AT 35 MPH.

WINDS 40 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BETHEL BY 535 PM CDT...
  ARPIN AND POWERS BLUFF COUNTY PARK BY 540 PM CDT...
  VESPER BY 545 PM CDT...
  AUBURNDALE BY 550 PM CDT...
  SHERRY AND BLENKER BY 555 PM CDT...
  MILLADORE BY 600 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN
WILL MOVE INTO WOOD...MARATHON AND PORTAGE COUNTIES BETWEEN 615 PM
AND 830 PM.

ECKBERG
Special weather statement, Aug 29, 6:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
617 PM CDT FRI AUG 29 2014

WIZ005-010-018-300030-
VILAS-ONEIDA-LINCOLN-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK
617 PM CDT FRI AUG 29 2014

...SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL WISCONSIN
EARLY THIS EVENING...

AT 615 PM CDT...A LINE OF SHOWERS AND THUNDERSTORMS FROM PRESQUE
ISLE TO BOULDER JUNCTION TO ARBOR VITAE IN VILAS COUNTY...SOUTHWEST
TO SQUIRREL LAKE IN NORTHWEST ONEIDA COUNTY TO JUST WEST OF
MEDFORD. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTHEAST
AT 40 MPH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OVERSPREAD
THE REMAINDER OF VILAS...ONEIDA AND LINCOLN COUNTIES THROUGH 7 PM.
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS UP TO 40 MPH... TORRENTIAL RAINS AND FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES. BOATERS AND CAMPERS SHOULD CONSIDER SAFE
SHELTER UNTIL THE STORMS PASS.

WIZ011-012-019-020-030-031-035>037-045-300030-
FOREST-FLORENCE-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA
617 PM CDT FRI AUG 29 2014

...SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION THIS EVENING...

AT 615 PM...ISOLATED SHOWERS AND THUNDERSTORMS EXTENDED BETWEEN
MARSHFIELD AND MOSINEE...AND NEAR ANTIGO. THE SHOWERS AND STORMS
WERE MOVING NORTHEAST AROUND 40 MPH. AN ISOLATED SHOWER OR STORM
COULD DEVELOP AT ANY TIME THROUGH 8 PM.

MEANWHILE...A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDING
FROM NEAR MEDFORD DOWN TO NEAR LA CROSSE WAS MOVING TO THE NORTH
NORTHEAST. THIS CLUSTER OF SHOWERS AND STORMS WILL MOVE INTO
PORTIONS OF CENTRAL AND NORTH-CENTRAL WISCONSIN BETWEEN 8 PM AND
10 PM. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO AROUND 40 MPH AND TORRENTIAL RAINS. BOATERS AND CAMPERS ENJOYING
THE HOLIDAY WEEKEND SHOULD SEEK SAFE SHELTER IF A STORM APPROACHES
YOUR AREA.

ECKBERG
Special weather statement, Aug 29, 7:09 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
709 PM CDT FRI AUG 29 2014

WIZ018-300115-
LINCOLN-
709 PM CDT FRI AUG 29 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN LINCOLN COUNTY...MOVING
NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NEW WOOD WILDLIFE AREA...
  BILL CROSS RAPIDS WILDLIFE AREA...          OTIS...
  IRMA...               TOMAHAWK...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:31 PM CDTSevere Thunderstorm WarningGRBLanglade, Oconto18 min
Aug 29, 8:15 PM CDTSevere Thunderstorm WarningGRBForest, Marinette, Oconto42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.